Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
139 Doctors are Online

What should I do for improper penis erection ?

i m 43 yrs old. my penis is not properly eracted at the time of sex since last two years. Recently i m diagnosed diabetic. taking medication for diabetis which is now under control. what should i do?
Asked On : Tue, 5 Jul 2011
Answers:  2 Views:  173
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
Thanks for query,
You are having diabetic erectile dysfunction.
Keep diabetes under control,
Take Viagra after consulting your doctor.
ok and bye.
Answered: Tue, 5 Jul 2011
I find this answer helpful
Diabetologist Dr. Biju Moses Bhaskaram's  Response
Keep your diabetes under control. Check HbA1c, urine microalbumin, cholesterol levels & blood pressure. People with diabetes frequently take medications to lower blood pressure. Some common prescription blood pressure medications are known to cause ED, such as some diuretics and beta blockers. Certain antidepressants also can cause ED. Discuss your medications with your doctor, if ED is a concern. Sometimes different medications can be prescribed that don't have ED as a side effect. Try to use insulin and metformin tocontrol your blood sugar. Use a combination of lycopene, alpha lipoic acid, methyl cobalamine, etc.
Sildenafil citrate tablets can be taken with caution. These drugs do have some serious side effects so talk over this option with your doctor, and make sure that he or she knows your entire medical history and all other medications that you take.

Answered: Wed, 6 Jul 2011
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor